# SDR ASOA20140226023

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 26,657 hours, 15,424 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT IMMEDIATELY AFTER TAKEOFF AND PERFORMED AIR TURN BACK. MAINTENANCE INSPECTED ACFT AND DETERMINED THE ACFT WAS DE-ICED PRIOR TO TAKEOFF AND FOUND DE-ICE FLUID IN BOTH ENGINE INLETS.  MAINTENANCE REMOVED FLUID AND RAN ENGINES AND PACKS WITH NO SMOKE NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
